【Shionogi Healthcare】 Mucodyne Expectorant Tablets Pro500 21 tablets
This is a non-narcotic cough suppressant that is highly effective against painful coughs and phlegm symptoms.
In stock
SKU
4987904101414
US$12.66
Mejicon Cough Suppressant Pro is a non-narcotic cough suppressant that is highly effective against painful coughs and phlegm symptoms due to the action of two active ingredients: dextromethorphan hydrobromide hydrate、 which acts directly on the cough center to suppress coughs、 and potassium cresol sulfonate、 which makes it easier to expel phlegm.
[Ingredients]
Dextromethorphan hydrobromide hydrate (18 mL): 60 mg
Potassium cresol sulfonate: 300 mg
Additives: Contains ethanol、 white sugar、 caramel、 benzoic acid、 sodium hydroxide、 benzyl benzoate、 ethyl vanillin、 glycerin、 vanillin、 and flavoring.
[Dosage and Administration]
Take the following dose three times a day. Also、 leave at least four hours between doses.
Adults (15 years and older): 6mL
Under 15 years: Do not take
[Cautions regarding dosage and administration]
Please strictly follow the prescribed dosage and administration.
[Precautions for use]
■Things you should not do
(Failure to do so may worsen current symptoms or increase the risk of side effects or accidents)
1. Do not take if you are
People who have experienced allergic symptoms due to this drug or its ingredients
2. Do not use any of the following medicines while taking this drug
Other antitussives、 expectorants、 cold medicines、 sedatives、 oral medications containing antihistamines (oral medications for rhinitis、 motion sickness medications、 allergy medications、 etc.)
3. Do not drive or operate machinery after taking this drug
(Drowsiness、 etc. may occur)
■Things to consult
1. The following people should consult a doctor、 pharmacist or registered distributor before taking this drug
(1) People receiving medical treatment from a doctor
(2) Pregnant women or those suspected to be pregnant
(3) People who have experienced allergic symptoms due to medicines、 etc.
(4) People with the following symptoms High fever
2. If the following symptoms appear after taking this medicine、 they may be side effects、 so stop taking the medicine immediately and consult a doctor、 pharmacist、 or registered distributor with this document.
[Affected area: Symptoms]
Skin: rash、 redness、 itching
Digestive system: nausea、 vomiting、 loss of appetite
Nervous system: dizziness
Respiratory system: shortness of breath、 shortness of breath
In rare cases、 the following serious symptoms may occur. If this occurs、 consult a doctor immediately.
[Name of symptom: Symptoms]
Shock (anaphylaxis): Immediately after taking the medicine、 symptoms such as itchy skin、 hives、 hoarseness、 sneezing、 itchy throat、 shortness of breath、 palpitations、 and confusion may occur.
3. The following symptoms may occur after taking this medicine. If these symptoms persist or worsen、 discontinue use and consult a doctor、 pharmacist、 or registered seller with this document.
Drowsiness
4. If symptoms do not improve after taking this medicine 5 to 6 times、 discontinue use and consult a doctor、 pharmacist、 or registered seller with this document.
5. If symptoms improve but you continue to take this medicine for more than 2 weeks、 consult a doctor、 pharmacist、 or registered seller.
[Storage and Handling Precautions]
(1) Store in a cool place out of direct sunlight and in a tightly sealed container.
(2) Keep out of reach of children.
(3) Do not transfer to another container (this may cause misuse or change the quality).
(4) Wash the measuring cup with water after use and store it in a clean place.
(5) When closing the cap、 wipe the mouth of the bottle thoroughly before closing. If the cap is closed with the liquid on the mouth of the bottle、 it may become difficult to open in rare cases.
In addition、 if the cap is not closed properly、 the contents may leak or become contaminated.
(6) If the cap is difficult to open、 immersing the cap in hot water (50-60°C) will make it easier to open.
(7) Do not take products that have passed their expiration date.
Japanese Product Name | 【シオノギヘルスケア】 メジコンせき止め液Pro 72ml |
---|